# SDR HEEA085049

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,140 hours
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490926
- Part serial: 324590
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL HAS NO ADJUSTMENT LEFT FOR LIGHT OFF.  INTERMITTENTLY FAILS TO LIGHT OFF. SHOP REPAIR.
